# SDR WRLA2007076

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Control Unit
- Condition: Smoke
- Location: Seat 14g
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FNLU/KIAH FLT 101 05/31/07.  SEAT 14G CONTROL INOPERATIVE.  SMOKE AND ODOR COMING FROM SEAT WHEN SEAT ACTIVATED.  ISOLATED TO POWER CONTROL UNIT.  REMOVED POWER CONTROL UNIT, DEACTIVATED SEAT ELECTRICALLY AS PRECAUTIONARY MEASURE.  PLACED SEAT ON DMI M25JU0107-5, MEL 25-22-01-01.  [SUP 06-11-07]  REMOVED AND REPLACED SEAT CONTROL BOX (SCP) AND LEG REST MOTOR ON SEAT 14DG. OPS CHECK GOOD. THIS CLEARS DMI. SCP P/N:840102-409 S/N:NSN AND LEGREST ACTUATOR P/N:841413-404 S/N:4616.
